# SDR DALA2016043003459

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Intercostal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL ON RT ELEVATOR HINGE FITTING AREA XE=204 ACCESS 340UB.  SM,  CRACK ON INTERCOSTAL ON RT ELEVATOR HINGE FITTING AREA BS XE=204 ACCESS 340UB, WAS REPAIRED IAW SRM 55-00-00, FIG 201.
